# SDR WVER2019052310

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO PASSENGER DOOR INTERCOSTAL AT FS 333-349 P/N: 601R31902-318. INTERCOSTAL WAS CRACKED AND REPLACED IN ACCORDANCE WITH SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. REF JOB# 41500981, OP# 197. WEIGHT AND BALANCE NOT AFFECTED.
